# SDR CA040407008

- Difficulty date: April 3, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Bell 206L-4
- Aircraft time: 5,737 hours
- Engine: Allsn 250C30P
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: 303001383
- Condition: Worn
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 23081018
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION OF THE START/GEN BRUSHES IT WAS DISCOVERED THAT THE REAR BRUSHES WERE SLIGHTLY SHORTER (MORE WORN) THAN THE FORWARD BRUSHES.  REPLACED BRUSHES AND INSPECTED AGAIN AFTER 100 HOURS.  FOUND THE AFT BRUSHES WITH A MUCH HIGHER DEGREE OF WEAR IN RELATION TO LAST INSPECTION ALSO ONE OF THE BRUSH WIRES HAD COME OFF THE BRUSH, CHANGED START/GEN.
